# SDR SIMA2011321001

- Difficulty date: November 16, 2011
- Submitted: November 17, 2011
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145081
- Aircraft time: 29,839 hours, 28,229 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2913 THE CREW REPORTED THE MAIN DOOR WAS EXTREMELY HARD TO OPEN UP.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  LUBRICATED DOOR PER ERJ 145 AMM 52-18-00 AND PERFORMED OPERATIONAL CHECK IAW EMB 145 AMM 52-00-00.  FOUND TO BE SATISFACTORY.  THE AIRCRAFT WAS RETURNED TO SERVICE.
